# SDR ASAA2018071725457

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 22,142 hours, 7,333 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED. GROUNDED - YES. ACCOMP FIM 34-61 TASK 836, SYS RESTORED AND OPS CKS NML PER AMM 34-61-00, GROUND VERIFICATION SUCCESSFUL.
